[1]吴焱生.一类反向混合单调算子方程组的迭代求解[J].江西师范大学学报(自然科学版),2012,(01):59-62.
 WU Yan-sheng.The Iterative Solution of the System for a Class of Anti-Mixed Monotone Operator Equations[J].,2012,(01):59-62.
点击复制

一类反向混合单调算子方程组的迭代求解()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2012年01期
页码:
59-62
栏目:
出版日期:
2012-01-01

文章信息/Info

Title:
The Iterative Solution of the System for a Class of Anti-Mixed Monotone Operator Equations
作者:
吴焱生
五邑大学数学与计算科学学院, 广东 江门 529020
Author(s):
WU Yan-sheng
关键词:
锥与半序 反向混合单调算子 算子方程组 迭代解
Keywords:
cone and partial order anti-mixed monotone operators system of operator equations iterative solution
分类号:
O 177.91
文献标志码:
A
摘要:
在序Banach空间中, 利用锥与半序理论和非对称迭代技巧, 研究一类反向混合单调算子方程组 解的存在与唯一性, 给出了收敛于算子方程组解的逼近迭代序列和误差估计, 进而获得了反向混合单调算子方程 唯一解及其解的逼近迭代序列和误差估计, 并改进和推广了有关文献的相应结果.
Abstract:
In ordered Banach spaces, by the cone and partial ordering theory, and non-symmetry iterative techniques, the existence and uniqueness of the solution for the system of a class of anti-mixed monotone operator system are studied, and the iterative sequences which converge to the solution for system of operator equations and the error estimations are given, and the iterative solution, the iterative sequences which converge to the solution and the error estimations of the anti-mixed monotone operator equation are also obtained. The results of some references are improved and extended.

参考文献/References:

[1] Guo Dajun, Lakshmikantham V. Coupled fixed points of nonlinear operators with applications [J]. Nonlinear Anal TMA, 1987, 11(5): 623-632.
[2] 孙义静. 一类非线性算子方程组的迭代算法及应用 [J]. 浙江大学学报: 自然科学 版, 1999(3): 289-294.
[3] Zhang Shisheng, Guo Weipin. On the existence and uniqueness theorems of solutions for the systems of mixed monotone operator equations with applications [J]. Applied Mathematics: A Journal of Chinese Universities, 1993, 8B (1): 1-14.
[4] 张志涛. 混合单调算子的不动点定理及其应用 [J]. 数学学报:中文版 , 1998, 41(6): 1121-1126.
[5] Zuo Xiuhui. Iterative solution for systems of binary non-mixed monotone operator equations [J]. Chinese Quarterly Journal of Mathematics , 2001, 16(3): 80-83.
[6] 吴焱生, 李国祯. 混合单调算子的不动点存在唯一性定理及其应用 [J]. 数学学报:中文版 , 2003, 46(1): 161-166.
[7] 吴焱生. Banach空间中非混合单调算子的新不动点定理 [J].江西师范大学学报: 自然科学版, 2009, 33(4): 478-483.
[8] 徐华伟. 一类反向混合单调算子组解的新存在唯一性定理 [J].西南民族大学学报: 自然科学版, 2009, 35(1): 29-32.
[9] 元春梅, 刘翠英. 一类反向混合单调算子方程组解的存在唯一性[J]. 曲阜师范大学学报: 自然科学版, 2010, 36(3): 33-36.
[10] 郭大钧. 非线性泛函分析 [M]. 2版. 济南: 山东科学技术出版社, 2004.
[11] 李炳仁. Banach代数 [M]. 北京: 科学出版社, 1999 .
[12] 孙经先, 刘立山. 非线性算子方程的迭代求解及其应用 [J]. 数学物理学报, 1993, 13(3): 141-145.
[13] 宋光兴. Banach空间中二元非线性算子方程的迭代求解 [J]. 工程数学学报, 1998, 15(2): 103-107.

更新日期/Last Update: 1900-01-01